# SDR IPXA201906143219

- Difficulty date: June 7, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2214050523DM
- Part serial: 0739001
- Condition: Cracked
- Location: #1 Engine Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C#1 ENGINE INLET COWL I/B AFT BULKHEAD CRACKED AT STATIC PORT LINE.REPAIRED AFT BULKHEAD IAW P&W SRM 54-10-00.
